MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC COFLEX INTERLAMINAR TECHNOLOGY; Prosthesis, spinous process spacer/plate

XTANT MEDICAL HOLDINGS, INC COFLEX INTERLAMINAR TECHNOLOGY; Prosthesis, spinous process spacer/plate
Model Number UQI00010
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device remains implanted in the patient and, therefore, could not be returned or evaluated by the manufacturer.Intraoperative imaging provided by the complainant suggests that the implant's inferior wing was fractured on the date of surgery (b)(6) 2025).Follow-up imaging dated (b)(6) 2025, also appears to show the same fractured inferior wing.The damage was not identified by the complainant until additional imaging on (b)(6) 2025, which showed that the fractured wing had begun to migrate away from the implant and/or implantation site.The exact point during the procedure at which the damage occurred remains unknown.However, imaging from (b)(6) 2025, indicates that the fracture was present at the time of surgery.The device's instructions for use (ifu) state: "it is important to only use the bending and crimping pliers to evenly crimp the wings." imaging from the day of surgery shows that the inferior wings of the device at l3-l4 were not evenly bent or crimped to the spinous process.As of the date of this report, the complainant has not provided the lot number associated with the affected device.Mas a result, the manufacturer has been unable to review the relevant manufacturing records prior to submission of this report.Due to a delay in receiving critical information, this event was deemed reportable on april 13, 2025.The initial complaint was received on march 26, 2025, but did not include sufficient detail to determine that the event was reportable.Specifically, the complainant only stated that a broken device existed, without identifying the device, describing the nature of the break, or explaining the clinical impact.The reportability determination was made based on additional information received on april 13, 2025.No similar complaints have been reported for this product family within the past 12 months.The manufacturer will continue to monitor this product line for any further field complaints.
 
Event or Problem Description
On march 26, 2025, the manufacturer was notified of a potential complaint involving a broken device.The manufacturer reached out to the complainant on march 27, 2025 and april 8, 2025.The manufacturer also reached out to the surgeon for more information on (b)(6) 2025.No additional information was provided at the time of the requests.On april 13, 2025, the complainant submitted further details.It was reported that a patient underwent a decompression and implantation procedure at spinal levels l3-l4 and l4-l5 on (b)(6) 2025.The implant at the l3-l4 level was reportedly broken upon insertion; however, the issue was not identified until approximately two months postoperatively.The operating surgeon reported that there were no intraoperative complications or surgical delays.When queried regarding potential revision, the surgeon responded: "observation only at this time.No additional surgery planned.".

Brand Name
COFLEX INTERLAMINAR TECHNOLOGY
Common Device Name
Prosthesis, spinous process spacer/plate
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC
664 cruiser ln
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser ln.
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser ln.
belgrade, MT 59714
4069245878
MDR Report Key21938812
Report Number3005031160-2025-00015
Device Sequence Number12101307
Product Code NQO
UDI-Device Identifier04260148898518
UDI-Public04260148898518
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberUQI00010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age63 YR
Patient SexUnknown